# SDR COMA0460302

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N717CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,456 hours, 24,378 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0236
- Condition: Unreliable
- Location: Nlg
- Part time: 16,630 hours, 16,333 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5672 LANDING GEAR DISAGREE WARNING.  COULD NOT DUPLICATE, REPLACED THE NLG SELECTOR VALVE.
